@article{(Open Science Index):https://publications.waset.org/pdf/9998319,
	  title     = {Maximum Induced Subgraph of an Augmented Cube},
	  author    = {Meng-Jou Chien and  Jheng-Cheng Chen and  Chang-Hsiung Tsai},
	  country	= {},
	  institution	= {},
	  abstract     = {Let maxζG(m) denote the maximum number of edges in a subgraph of graph G induced by m nodes. The n-dimensional augmented cube, denoted as AQn, a variation of the hypercube, possesses some properties superior to those of the hypercube. We study the cases when G is the augmented cube AQn.
},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {8},
	  number    = {5},
	  year      = {2014},
	  pages     = {807 - 810},
	  ee        = {https://publications.waset.org/pdf/9998319},
	  url   	= {https://publications.waset.org/vol/89},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 89, 2014},
	}